| Model Number |
357.371 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Without a lot number, the device history records review could not be completed as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the tfn locking tray are not working properly.The aiming arm metal clip has become loose.The threads of the buttress compression nut and blade guide sleeve are worn and not threading together properly, due to wear and tear.There was no surgical delay and no patient consequence.This is report 1 of 1 for (b)(4).